# SDR YENA2024042400661

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 2,961 hours, 529 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01018497
- Condition: Failed
- Location: 102rh
- Part time: 2,961 hours, 529 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'IN CRUISE FLIGHT ECAM SMOKE FWD CRG DET FAULT AFT CRG DET FAULT MESSAGE PERSISTED FOR 3 HRS; REPLACED CIDS DIRECTORS 2 AS REQD IAW AMM 23-23-34 SW LOAD AND OPERATIONAL CHECK OK.'
